# SDR FDEA201411243877

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 23,251 hours, 12,883 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5724081101501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FITTING FWD LUG HAS CORROSION IN BORE & AFT FACE.  REPAIRED LT MLG RIB 5 FITTING FWD LUG IAW DWG R57240425 REV D & COMPLIED WITH EA 6-5710-T0312800 WINGS BASIC STRUCTURE LT MLG RIB 5.  MAJOR REPAIR.
